Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sangr

a certain side effect of accutane

Recommended Posts

hey guys..im starting to get really depressed with this acne...

its like someones toying with u..a few days you think its finally startin to get better...then out of nowhere you are bombarded...

just wondering..how often is it that guys report about having erectile disfunction from accutane?

honestly out of all the potential side effects this is by far the scariest one for me and it is by FAR enough to stray me away from it...

so.. have many people gotten this side effect?

thanks

Share this post


Link to post
Share on other sites

<1% of men experience this side effect, if any. If you want a reference, PM me.

Edited by jimmy188

Share this post


Link to post
Share on other sites

Right, I can guarantee that when you have your 'initial breakout' which is basicly a shit load of whiteheads in the first 2 or 3 weeks, you will feel slightly if not very depressed. this may cause you to feel discusting, unsexy and therefore not sexually aroused. you may feel so low you dont want to masturbate. however, you do not need to worry about ED. this will not happen, if you ensure that you masturbate as often as possible whilst on accutane. the worst part of accutane is the initial breakout, however the initial breakout will only last 2 or 3 weeks, and to be honest the initial breakout is just the same as your acne before accutane, nothing you cant handle. So, all in all, once you have finnished your initial breakout, hopefully you wont be so depressed you cant summon the enthusiasm to masturbate, and you will be able to masturbate and have exciting sex as often as possible, and dont need to worry about ED. I put alot of effort into this answer and I hope it helps you mate, I'd appreciate a reply :)

Share this post


Link to post
Share on other sites

I don't know how many people have this side effect. I do know that I have it. I finished my course around 10 months ago and I still have it. It has improved somewhat since then, but I'm still not close to where I was before taking this drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×